# SDR AUS20020337

- Difficulty date: January 24, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 55,274 cycles
- Component: Fuselage Main,
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) KEELBEAM EXTENSION CONTAINED LEVEL 2 CORROSION IN THE AREA LOCATED BETWEEN STN BS 950.12 AND BS 957.12 BL6L.
